Couldn't find what you looking for?

TRY OUR SEARCH!

I have been reading many of the posts related to the adverse reactions that people have had after using ZICAM oral spray, rapid melts and lozenges. I have used zicam before, and have never had any problems . I recently used the fast melt tablets to ward off a cold. After 3 days, my tongue began to hurt, taste buds were enlarged and sense of taste was not" right" . It had been a little more than a week since I stopped using it, but my mouth is still sore. The roof of my mouth is irritated, my tongue feels as if it is burned, food tastes horrible, and even water has a strange taste. I would like to know if anyone has recovered from their reaction to Zicam.  Do you have any suggestions as to how to aleviate discomfort? I am hoping to hear some positive news from some of you who have had the same problem! Thanks so much.

Loading...

Hello No Taste,

I haven't tried the oral spray but I had taken the nasal Zicam.  The FDA has a warning about the nasal applications in that you can lose your sense of smell.  I used it only once and I suppose I was fortunate that nothing happened to me.  It seems if it messes up smell than there's a great possibility to could mess up taste.  Either way you have a lot of receptors and nerve endings in the mouth and the nose.  I know Zicam contains zinc and I'm wondering if the concentration is too high.  It is supposed to block entry into cells by viruses.  The zinc might be interacting with the taste buds and damaging them somehow.  I hope everything works out for you.  I'll keep you in my prayers.

Reply

Loading...